# SDR C2XA10IA212

- Difficulty date: July 29, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N16954
- Make and model: Emb EMB-145LR
- Aircraft serial: 145072
- Aircraft time: 28,581 hours, 28,583 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Shorted
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2586, DURING PREFLIGHT INSPECTION THE CREW REPORTED A BURNING SMELL IN THE CABIN.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE LAV LIGHT BALLAST TO BE CAUSING THE SMELL.  MAINTENANCE REMOVED THE AFFECTED LIGHT BALLAST AND PLACED THE AIRCRAFT ON NEF, AND WAS APPROVED FOR RETURN TO SERVICE.
